MathSciNet Relay Station
MathSciNet bibliographic data
MR2522724 (2011f:81189) 81T45 (32J81 32Q25)
Kapustin, Anton; Rozansky, Lev; Saulina, Natalia Three-dimensional topological field theory and symplectic algebraic geometry. I. Nuclear Phys. B 816 (2009), no. 3, 295–355.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement